# SDR SWAA2022033178999

- Difficulty date: February 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Part number: 143A531033
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT LBL 25 BS 360+15-380; BS 400+1; BS 420+11. / REMOVED CORROSION FROM WELL OF PASSENGERS CABIN SEAT TRACK LBL 25; FROM BS360+10 - BS380; L=10.0' X W=0.900' X D=0.045. AND FROM BS400+1 - BS420+11; L=30.0' X W=0.900' X D=0.012'. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1. ID TOOL: ATS1738; S/N: UNKNOWN; D/D:09/2022. ID TOOL: ATS2472; S/N: UNKNOWN; D/D: 12/2022REMOVED PASSENGER CABIN SEAT TRACK LBL25 FROM BS360+10 - BS480; WL208; PER SRM 51-40-02-0G-0.; LOCATED AND DRILLED NEW SEAT TRACK BS 360+10 TO 480 LBL 25 WL 208 PER SRM 51-40-05-0G-0 AND DWG 143A5300] INSTALLED FASTENERS COMMON TO FLOOR BEAMS BS 400-480 LBL25 WL208 IAW DWG 143A5300; SRM 51-40-02-0G-0;[08] INSTALLED NEW PASSENGER CABIN SEAT TRACK LBL25; BS360+10 - BS480; WL 208 PER SRM 51-40-02-0G-0 & BOEING DWG. 143A5300; REV. J ID TOOL: ATS2657; S/N: 0821900635; D/D: 08/2022; ID TOOL: PER1780; S/N: A97G23122; D/D: 02/2023. ID TOOL: E12062; S/N: SP02F31924; D/D: 12/2022.;[09] MATCH DRILLED FLOOR BOARD HOLES IAW SRM 51-40-05;[10] UPDATED PARTS.;[11] VERIFIED MATCH DRILL;[12] VERIFIED;[13] VERIFIED STEP ACTION ITEM #1;[14] UPDATED STEP 8. INSTALLED NEW PASSENGER CABIN SEAT TRACK LBL25; BS360+10 - BS480; WL 208 PER SRM 51-40-02-0G-0 & BOEING DWG. 143A5300; REV:- ID TOOL: ATS2657; S/N: 0821900635; D/D: 08/2022; ID TOOL: PER1780; S/N: A97G23122; D/D: 02/2023. ID TOOL: E12062; S/N: SP02F31924; D/D: 12/2022.
